| Model Number |
SPL-S |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the lithotripsy system stopped working and produced an error.This was further clarified to state that a "broken scope" error was produced when the foot pedal was used.There were no reports of patient involvement.
Additional Manufacturer Narrative
E1 - (b)(6).The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction:
the device has a faulty transducer receptacle consistent with the reported failures.The most probable cause of the complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.